# SDR FDKA2010072200183

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,901 hours, 19,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT`S DV WINDOW SQUEALING.  FERRIED TO CLT (ON FLT 6245) WHERE MX ADJUSTED CAPT'S DV WINDOW.
